Journal of Symplectic Geometry

Volume 1 (2001)

Number 2

Strict Quantization of Solvable Symmetric Spaces

Pages: 269 – 320



Pierre Bieliavsky


This work is a contribution to the area of Strict Quantization (in the sense of Rieffel) in the presence of curvature and non-Abelian group actions. More precisely, we use geometry to obtain explicit oscillatory integral formulae for strongly invariant strict deformation quantizations of a class of solvable symplectic symmetric spaces. Each of these quantizations gives rise to a field of (pre)-C*-algebras whose fibers are function algebras which are closed under the deformed product. The symmetry group of the symmetric space acts on each fiber by C*-algebra automorphisms.

Full Text (PDF format)